# SDR REXA2022100400821

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Part number: SH670393476
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY FAIRING SUPPORT STRUCTURE AT RBL 36.26 SHOWS SINGES OF CORROSION ON PANEL MATING SURFACE AND PEALING PAINT ON UPR ATTACH ANGLE BETWEEN FS 847 - FS 879. REMOVED AFT BELLY FAIRING STRUCTURE STRAP (P/N: SH670-39347-6) AT RBL36 BETWEEN FS847 - FS879 IAW CRJ700 SRM 51-42-06-001-001-A01.  INSTALLED NEW SERVICEABLE AFT BELLY FAIRING SUPPORT STRUCTURE STRAP (P/N: SH670-39347-6) AT RBL36 BETWEEN FS847 - FS879 IAW CRJ700 SRM 51-42-06-001-001-A01, 51-42-15-001-001-A01, & 51-45-00-001-001-A01.
